# SDR UPS06447017

- Difficulty date: May 4, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bolt
- Part number: 65B125771
- Condition: Sheared
- Location: Lt Blg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BLG WHEEL WELL LBL 15 SUSPECT 1EA MOUNT BOLT FOUND SHEARED AS MARKED AT STA 1350 KEEL BEAM.  BORE HOLE REAMED TO 0.776 INCH.  BOLT REPLACED AS PER MM 20-51-01 AND BOLT HOLE INSPECTED AFTER NEW FITTING REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
